×

zbMATH — the first resource for mathematics

On the Galois action on rational cohomology classes of type \((p,p)\) of Abelian varieties. (English. Russian original) Zbl 0326.14013
Math. USSR, Sb. 23(1974), 613-616 (1976); translation from Mat. Sb., n. Ser. 94(136), 649-652 (1974).

MSC:
14K05 Algebraic theory of abelian varieties
14C15 (Equivariant) Chow groups and rings; motives
14F30 \(p\)-adic cohomology, crystalline cohomology
14G99 Arithmetic problems in algebraic geometry; Diophantine geometry
PDF BibTeX XML Cite
Full Text: DOI